# SDR ASAA0080588

- Difficulty date: September 9, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - PRIOR TO FLIGHT 399, THE EMERGENCY EXIT LIGHT IN THE FLIGHT DECK DID NOT ILLUMINATE WITH SWITCH ON.  REPLACED THE POWER SUPPLY AND THE LIGHT OPERATED NORMALLY.  (M)
